# SDR REXA2018011700034

- Difficulty date: January 17, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 25,233 hours, 16,628 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOUT 80 MILES OUT,  SMOKE AFT LAV WARNING RECEIVED.   RAN ORH.  AFTER ABOUT 5 MINUTES, RECEIVED A SMOKE FWD LAV WARNING. NO SMOKE DETECTED. PERFORMED AN OPS CHECK OF THE SMOKE DETECTION SYSTEM IAW AMM 26-16-00, OPS CHECKED GOOD.
